IEEE - Institute of Electrical and Electronics Engineers, Inc. - Delay-dependent L 2 — L ∞ filter design for nonlinear stochastic uncertain time-delay systems

2010 International Conference on Machine Learning and Cybernetics (ICMLC)

Author(s): Ji-Qing Qiu ; Yan-Chun Zhao ; Shao-Cong Guo ; Xiao-Dan Zhu ; Xiao-Ming Du ; Qing Li
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2010
Conference Location: Qingdao, China, China
Conference Date: 11 July 2010
Volume: 2
Page(s): 895 - 900
ISBN (CD): 978-1-4244-6525-5
ISBN (Electronic): 978-1-4244-6527-9
ISBN (Paper): 978-1-4244-6526-2
DOI: 10.1109/ICMLC.2010.5580598
Regular:

This paper addresses the problem of robust L2 - L∞ Filtering for a class of nonlinear uncertain stochastic time delay systems. Attention is focused on the design of a stochastic L2 -... View More

Advertisement